# SDR QXEA200501533

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 9,634 hours, 7,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: MS214326FEE9
- Condition: Jammed
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - GALLEY SERVICE DOOR JAMMED.  MAINTENANCE INSPECTED AND FOUND THE FORWARD UPPER ROLLER NOT SQUARE IN THE FRAME.  UNJAMMED DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
